Xubo ZHAO


An Improved Independence Test Method for the Convolutional Multicast Algorithm
Xubo ZHAO Xiaoping LI Tongjiang YAN 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9  pp. 2044-2047
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
cyclic networkconvolutional multicastlinear independence test vector
 Summary | Full Text:PDF(90.8KB)

The Explicit Decoding Delay Probability Distribution Based on Random Linear Coding Scheme
Xubo ZHAO Hang ZHOU Xiaoping LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/11/01
Vol. E96-A  No. 11  pp. 2299-2301
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
random linear codinglossy channeldecoding delay
 Summary | Full Text:PDF(79.1KB)

Scalar Linear Solvability of Matroidal Error Correction Network
Hang ZHOU Xubo ZHAO Xiaoyuan YANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/08/01
Vol. E96-A  No. 8  pp. 1737-1743
Type of Manuscript:  PAPER
Category: Coding Theory
Keyword: 
network error correction codeerror patternimaginary error channelsextended networkmatroid
 Summary | Full Text:PDF(753.2KB)

Linear Complexity of a New Generalized Cyclotomic Sequence of Order Two of Length pq
Xiaoping LI Wenping MA Tongjiang YAN Xubo ZHAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/05/01
Vol. E96-A  No. 5  pp. 1001-1005
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenceslinear complexitystream ciphersminimal polynomial
 Summary | Full Text:PDF(97.1KB)

Linear Complexity of Binary Whiteman Generalized Cyclotomic Sequences of Order 4
Xiaoping LI Wenping MA Tongjiang YAN Xubo ZHAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/01/01
Vol. E96-A  No. 1  pp. 363-366
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenceslinear complexitycryptographyminimal polynomial
 Summary | Full Text:PDF(84.2KB)

Equivalent Conditions to Determine the GEKs by the LEKs in a Convolutional Network Code over a Cyclic Network
Xubo ZHAO Wangmei GUO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/09/01
Vol. E95-A  No. 9  pp. 1570-1576
Type of Manuscript:  PAPER
Category: Coding Theory
Keyword: 
convolutional network codecyclic networkweighted line graphMason signal flow graphMason theorem
 Summary | Full Text:PDF(580.6KB)